# SDR MALA000382

- Difficulty date: July 6, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- Engine: Ge CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: CT79BGEE785
- Part serial: NONE
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 17,000 FT RT ENGINE BEGAN TO SHOW FAILURE.AC YAWED RIGHT AND RIGHT IGNITION LIGHT ILLUMINATED. A POP OR CLUNK WAS  HEAR SIMULTANEOUSLY. WHILE SCANNING RT ENGINE AND PROP INSTURMENTS, THE FOLLOWING WER E NOTED: TORQUE DROPPED TO ZERO AND REMAINED AT ZERO, ITT ROSE RAPIDLY INTO THE 900+RANGE OCCASIONALLY EXCEEDING 962 DEGREES AND ILLUMINATING RH ENG OVERTEMP LIGHT, PROP RPM FLUCTUATED BETWEEN APPROX. 1400 AND WELL ABOVE 1500 RPM THESE INDI CATIONS REMAINED AS SUCH UNTIL ENGINE WAS SHUTDOWN VIA GRH. PROP FEATHERD PROPERLY WHEN ENG WAS SHUT DOWN. NO FIRE INDICATIONS. NORMAL LANDING MADE. PASSENGER O N RIGHT SIDE OF AC NOTED FLUID STREAMING FROM RT ENG WEN FAILURE OCCURRED.
